# SDR DHL9872698D

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, AFT CARGO AFT BULKHEAD HORIZ WALL SUPPORTS AT BL 0, 19 ABOVE FLOOR IS CORRODED FROM BS 1166 TO 1174.  REPLACED SUPPORT ANGLE PER SRM 51-30-2, 6.  N/R 3682.
